# SDR IPXA2022070983986

- Difficulty date: July 9, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 146N5168
- Part serial: NA
- Condition: Corroded
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4MCD STA 1600 FLOOR BEAM HAS CORROSION DAMAGE ON UPPER CHORD AFT FLANGE LOWER SURFACE AND WEB BETWEEN RBL 40 AND RBL 60.REPAIRED PER UPS EO B757-5310-84157-A AND VT MAE EA 757-5360-27-A2970 REV.
